Jump to content
Acne.org

4 weeks isotretinoin

this is going to be a long journey!! :|

    From the album:

    MY BACK JOURNEY

    • 1 picture
    • 0 comments
    • 8 image comments

    Photo Information for 4 weeks isotretinoin


    Recommended Comments

    This is me pretty much at the beginning of my journey.. In reality, isotretinoin is the only thing for me! Very severe acne :D I like to work out, hopefully be able to take my top off next summer!! :D

    Share this comment


    Link to comment

    Sorry that you have to deal with this issue. I have been dealing with "bacne" for a while myself. I have been gyming it up for years and i sometimes think thats the cause of it. I have gone down the paths f creams, washes, stupid doctors visits and much more. I tried everything that they have to offer OTC.

    How long will you be on the drug? Have you had any side effects from it? Let me know if you like it or if it works and what it does to your skin all around.

    How old are you if you dont mind me asking? I was reading forums from Figure Athlete and TMuscle, thats how i found out about this website. Also, since I am currently deployed, so I ordered a few of the products that they offer on this site, i hope they work for me. Being a girl and breaking out is no bueno.

    Best of luck to you...

    Share this comment


    Link to comment

    Thank you for your kind words. I am 20 years old and have also wondered does exercise have a link with bacne? oh well i have been on accutane now for just over 2 months and my back has improved slightly, my face cleared almost instantly although it was nowhere near as bad as my back..why is this? Does the back take longer to heal? Can accutane help me or am i a lost cause?

    Share this comment


    Link to comment

    i have the same issue with my back, it's so awful.

    but, accutane does wonders from what i hear. i'm currently on month 2 and i'm seeing improvment already. but, i did hear that the back takes longer to clear up because the skin is thicker on peoples backs than it is on thier faces.

    i hope you continue to see progress, and let me know how it's working for you!

    you are definitely not a lost cause :D

    mho

    Share this comment


    Link to comment

    Yes I have also heard that the back is one of the most stubborn body parts to fight! I am remaining optimistic..Yes I have severe acne but I always remind myself, there are plenty people worse. Some people with worse acne than me..I think in this battle remaining optimistic is way forward.. Yes on accutane i dont really feel like going out much, I have mood swings, my face is always shiny due to the constant application of moisturizer and vaseline to the lips, its either that or lips that can literately go dry and crack in the space of an hour! But I know it will well be worth it :D

    Share this comment


    Link to comment

    hello,im currently am a sufferer of severe acne...im going on accutane on friday so two days i have the same issue as you do and was just wondering does this stuff really work like do you have acne on your face/neck like your back or is it just your back..i have it really bad on my back my face is starting to get those cysts things :D but yea. oh! do you notice hair loss at all .. i dont wanna lose my hair:S:S:P but hey good luck hope you get better and ttyl.

    Share this comment


    Link to comment

    In relation to your questions..I have not got acne on my face/neck etc..at all! I used to get the odd spot on my face, but accutance pretty much stopped this after a few weeks. I have often wondered why i do not have acne anywhere else, and then on my back it is so severe. But hey thats life! Well, I have heard accutane as the wonder drug. Put it this way, there is NOTHING better out there for fighting acne. No, no hair loss problems at all. At time i lose my drive to go out and prefer to just sit and chill out in my room, which is unlike me, I get moody sometimes and my lips and face get very dry. But as for hair loss, severe depression and other such side effects i have not experienced these. I am almost 3 months in :D

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×